MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP GNP 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 01-feb-2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus 33g lancets.Customer stated that both the lancets and the lancet needles were bent.The package had not been open or damaged when received by the customer.The customer has been using the lancets out of this package for one month.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-may-2022: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: lancets were returned for evaluation.Lancets were forwarded to supplier quality to contact the manufacturer.Internal evaluation was performed by the manufacturer and defect found: bent lancet.The manufacturer issued a capa and scar 22-004 was assigned per thi qa supplier.No abnormalities found in device history record.Root cause: rc-075: supplier manufacturing defect.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13558530
Report Number1000113657-2022-00088
Device Sequence Number17256456
Product Code FMK
UDI-Device Identifier00087701426063
UDI-Public087701426063
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2026
Device Model NumberLCT, TP GNP 33G 100CT50/CASE MULTICOLOR
Device Lot Number210118NM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/24/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown